# SDR FDEA201801030003

- Difficulty date: January 3, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 74,307 hours, 14,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PRESS TO TEST LIGHT WILL NOT ILLUMINATE WHEN TESTED.     REMOVED AND REPLACED THE L1 DOOR REMOTE PRESSURE INDICATOR ASSY IAW MM 25-61-04-4.   OPS CHECKED GOOD IAW 25-61-04-5.  OK FOR SERVICE.
